# SDR ANCF200400031

- Difficulty date: September 18, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 28,751 hours, 28,127 cycles
- Engine: Pwa JT8D219
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning System
- Condition: False Activation
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL WITH FLAP AT 24 DEG, TAKE OFF WARNING WAS PRESENTED (FLAP ALARM)  FLAP ALARM SWITCH WAS CHECKED AND FLAP OPERATIONAL TEST WAS PERFORMED AND FAIL DOES NOT DUPLICATE IAW AMM 27-53-01.  MAINTENANCE PRACTICES FLAPS TAKE OFF WARNING,  SWITCH WAS PERFORMED IAW AMM  27-53-01 PAGE 201.  FLAP CONTROL VALVE WAS ADJUSTED IAW AMM 27-52-01 PAGE 204.
